# SDR DXTA200400329

- Difficulty date: June 30, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600382
- Aircraft time: 7,459 hours, 5,973 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98083535
- Condition: Failed
- Location: Cockpit
- Part time: 2,343 hours, 1,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CLIMBING THROUGH 31,000 FT, THE AOA AND WINDSHEAR FAIL ANNUNCIATOR COME ON AND GO BACK OUT TWICE.  AFTER LEVELING AT 39,000 FT SMELLED SMOKE AND PDF NR 1 WENT BLANK.  CONFIRMED DISCREPANCY, REMOVED AND REPLACED NR 1 DISPLAY UNIT WITH NEW UNIT IAW CESSNA 560 MM CHAPTER 34-23-02, OPERATIONAL CHECK GOOD.
